# SDR RAIA00406022

- Difficulty date: June 24, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 13,382 hours, 13,332 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Indication
- Location: Fire Bottle
- Part time: 9,977 hours, 9,647 cycles
- Component: Fire Bottle
- Component part number: 336000571
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5616 - STL - ENG 1/2 BOTTLE EXT INOP WARNING MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 FIRE BOTTLE.
